# SDR AALA202409207371

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 67,783 hours, 39,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 520
- Condition: Inoperative
- Location: Zone 200
- Part time: 95,039 hours, 42,840 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EPSU INTERNAL LOAD FWD L/H. REPLACED EMERGENCY POWER SUPPLY FIN: 10WL AND TESTED IN ACCORDANCE WITH AMM 33-51-38-400-001-A.
